Stomach Nausea on come ups

Discussion in 'The euphoric body' started by D.U.M.B, Feb 23, 2005.

  1. D.U.M.B

    D.U.M.B Gold Member

    Reputation Points:
    499
    Messages:
    555
    Joined:
    Apr 13, 2004
    Hey,
    Whenever I do something like acid, mushies or xtc I always get weird stomach nausea on the come up. This probably happens alot of people. But well the whole nausea thing annoys me as it can make me feel totally ill, which isn't a good way to go into a night of drugs.

    I always get on fine after an hour or so. But it's still annoying.

    Is this nausea an effect of the drug or just my head lying to me. It's probably both.

    Anyway, any tips and advice on how to cope with the nausea or even get rid of it would be great.

    It's not even a big problem, but if I could get away with having no nausea it would be great.

    Just for the record, I have a pretty week stomach and from time to time, I have pucked up on the come up but have gotten on fine after that.
     
  2. Iggypoop

    Iggypoop Gold Member

    Reputation Points:
    88
    Messages:
    444
    Joined:
    Feb 7, 2005
    from U.K.
    buccastem is a prescription tablet that you stick in your gums and stops you being sick, but i'm not sure if it would get rid of the nausea. When i'm feeling sickfrom anythingits sometimes better to just go and get it all up if ya know what i mean. when your body knows the bad stuff is out it just goes back to normal, just make sure you have a tooth brush handy when doing drugs and you'll b sorted!!! lol.
     
  3. William_Again

    William_Again Gold Member

    Reputation Points:
    83
    Messages:
    416
    Joined:
    Jan 27, 2005
    from U.S.A.
    try some regular OTC damamine or pepto-bismol (or something similar), that might help.
     
  4. Muirner

    Muirner Gold Member

    Reputation Points:
    38
    Messages:
    983
    Joined:
    Feb 19, 2005
    from U.K.
    SWIM here gets the nausa feeling when comming up on mushies, but not
    for an hour (then again he hasnt had mushies in a while)... but know
    that when u take mushies you are technically poisning your body and the
    trip that is resulting is from the poison... but that wont stop SWIM
    from doing them again...[​IMG]



    Muirner
     
  5. mattp

    mattp Newbie

    Reputation Points:
    6
    Messages:
    142
    Joined:
    Jan 28, 2005
    you are NOT poisoning your body when you take mushrooms. anyway, try
    taking some ginger before you trip. SWIM always found it to help.
     
  6. thydarkprevails

    thydarkprevails Gold Member

    Reputation Points:
    2
    Messages:
    168
    Joined:
    Jan 16, 2004
    marijuana always seems to stop nausea...
     
  7. Iggypoop

    Iggypoop Gold Member

    Reputation Points:
    88
    Messages:
    444
    Joined:
    Feb 7, 2005
    from U.K.
    bit of mj is a good idea, but i dont really think that when you take mushrooms that you're poisoning yourself, not badly anyway, the human body just has a very good 'this is a bit wierd, get it out of me!' reaction to substances, amanita mushrooms are pure poison tho! stay away from them buggers!!
     
  8. OneDiaDem

    OneDiaDem Nefelibata Platinum Member

    Reputation Points:
    493
    Messages:
    658
    Joined:
    Feb 11, 2004
    from U.K.
    Basically, its motion sickness. Your body cannot adjust to the come on. Try taking dramamnine a half hour b4 you dose. That should help some.</font>
     
  9. Guest

    Guest Guest

    Reputation Points:
    0
    Pepto-bismal is the best remedy. it helps effectivly and instantly... USE IT!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!! [​IMG]
     
  10. psyki

    psyki Gold Member

    Reputation Points:
    182
    Messages:
    177
    Joined:
    Jan 28, 2005
    from U.S.A.
    The only drug that reliably gives me nausea is mushrooms.
    Coincidentally mushrooms are the only psychedelic that can make me
    uncomfortably high on a normal dose. It's weird, it starts with
    me feeling more and more nauseas and then I start tripping harder and
    harder, it's actually pretty freaky. Most of the time when that
    happens all I can do is wait for the shrooms to subside. It sucks.
     
  11. Guest

    Guest Guest

    Reputation Points:
    0




    The drugs you mentioned are all precursors for 5-HT release in your brain. The rate the level increases will cause nausia.
     
  12. IvoryQueen

    IvoryQueen Silver Member

    Reputation Points:
    2
    Messages:
    77
    Joined:
    Jan 31, 2005
    34 y/o
    i feel really ill when comin up on XTC, and something as simple as drinkin a glass of milk before i go out seems to help, I guess it just lines the stomach a bit
     
  13. Sky Walker

    Sky Walker Gold Member

    Reputation Points:
    663
    Messages:
    565
    Joined:
    Apr 5, 2005
    from earth
    You arepoisoning your body when you take mushrooms and the trip is the result of that poison, just the same as alcohol andmost other drugs.


    If you take mushrooms on an empty stomachit makes the nausea go awayan like Ivory said a little milk always helps. I tend to eat them raw, mushie tea always brings onthe nausa.
     
  14. als5555

    als5555 Newbie

    Reputation Points:
    9
    Messages:
    136
    Joined:
    Apr 14, 2005
    nausea is a result of your brain having trouble interpreting what the body is telling it. the human body isn't equiped to handle drugs, that is why they affect us at all. the best naturalthings for nausea are ginger, something easy on the stomach like honey tea, and a pill called acidophilus that has enzymes that help the stomach digest. acidophilus is a good thing to take when drinking, because it helpsdigest the fats that give you a bear belly. it doesn't do it all but it helps.
     
  15. da420

    da420 Newbie

    Reputation Points:
    0
    Messages:
    6
    Joined:
    Apr 21, 2005
    mushrooms never gave me any cramping/nausia problems...
     
  16. reptile

    reptile Mercury Member

    Reputation Points:
    61
    Messages:
    72
    Joined:
    Jan 10, 2005
    I have that too sometimes.


    Keeping myself busy helps me to ignore that unpleasant shit. Same with bad trips and comedowns. Go hang out with a friend you really click with and that knows how to talk to ya to take your mind off it when the trip starts getting bad. Also makes good trips funner. I guess if you don't have time for that then anti naseau pills beforehand, orange juice helps too!
     
  17. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    Sometimes my stomach feels like shit when I've just eaten mushrooms, somewhat odd when I've just dropped XTC, and always feels fine when I drop acid. I guess the psilocybin trace taste off strong fresh mushrooms leave a bad taste in the back of the mouth. The XTC could do the same with all that dirty filler in it.